It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Bipolar Disorder Board Index
Pages: 1 Showing 1 - 20 of 25 for abilify shaking. (0.001 seconds)


... I ended up with akathisia which, for those unfamiliar, made me feel restless and like my insides were shaking. I also had tremors and high anxiety, most likely due to all the side effects I was experiencing. I also had insomnia and was talking a mile a minute according to my family. I cringe every time I see the commercial on TV. (5 replies)
... The twitching could be a side effect from the Abilify. That is one of the reasons my daughters doctor took her off of it and put her on Lamictal (4 replies)
... I take Lamictal, Abilify, and Provigil for my bipolar, and I always have racing thoughts. It is like thoughts shoot in and out of my brain and I also sometimes shake if it is a thought that bothers me. I won't do this in public cause it's kind of weird, but at home and stuff I do it. I also shake and twitch at times. It's kind of hard to control though and I also find... (4 replies)

... my son, who is 13, has been on Abilify for about a month now, he's only on 5mg. he hasn't had any of those side affects. ... (11 replies)
... I've been on ambilify and lamictal for 2 weeks, and am experiencing a lot of the same thngs. I can't sleep, my hands shake, and when I do sleep it is like I'm in this place somewhere between dream land and reality...and I'll have conversations with ppl when I'm like this....strange. Anyway, I told my pdoc and she gave me some seroquel to help sleep, but upped the abilify. ... (11 replies)
... I've been on Abilify for quite some time, a few years now I think. The highest my dose went was 20mg, but I stopped that quickly cause I couldn't stand it. Now I'm on 10mg. ... (11 replies)
... If you haven't been on the abilify too long and the symptoms are annoying but not horrendous, I would try it a bit longer. ... (11 replies)
... Thanks for the help and suggestions guys. The thing is I have told my psychiatrist about the restlessness and shaking and so forth, and he seems to brush it aside. ... (11 replies)
... You should definitely talk to your pdoc about that. Abilify can have a side effect which causes restless movements and only s/he can determine if it's serious enough to change meds. Good luck. Hope (11 replies)
... Abilify has a side effect that makes someone feel like they just need to keep moving their legs...like they want to keep moving or just can't keep their legs still. My son described his reaction as a feeling like his skin was crawling and he just wanted to jump out of his skin. He couldn't stand the feeling. I don't know if this is similar to what you are... (11 replies)
... Some weird stuff has been going on for a while now, and I think it may be from Abilify or maybe the Lamcital I take? ... (11 replies)
... I am currently taking Pristiq and Lamictal. In the past I took Abilify for about a week. ... (8 replies)
... which stopped all twitching and shaking withing a few days. worth talking to her pdoc or doc about it. ... (8 replies)
... stop to keep from shaking. Last night, I had not taken my Ativan on time, and I was shaking so bad I could hardly hold a glass of milk. ... (5 replies)
... I called my doctor yesterday about scheduling an earlier appointment. The reason I called was because I have been extremely jittery lately, like shaking and not being able to stay still. I believe this is from the up from 10mg to 20mg of the Abilify. ... (3 replies)
... doc just added Abilify as a second mood stabilizer. What type of experiences has anyone had with this drug? ... (8 replies)
Tardive Dyskinesia
Mar 21, 2007
... I think I have this from the Abilify. I tend to be very restless, my mind races and I shake sometimes. I am on 10mg of Abilify and I take it at night. ... (5 replies)
... It sounds like a rough situation. I probably would have done the same if I was in your shoes. (11 replies)
... JJK11.........i agree. this is something that i did not want to do. But.......when he, in the past, got out of control, hated his life, threatened to harm himself on 2 occassions, and spent 3 days in a behavioral center.......this had to happen! It killed me to have him put in that center for 3 days, away from me and his siblings, but it had to be. he has a 4 yr. old... (11 replies)
... 13? I don't know maybe it's just me, but I find it disturbing that so many people on these boards have children that are taking these meds. These are powerful medications that I think only adults should take. Thirteen just seems rather young to me. Your brain is still developing and they're just kids. (11 replies)




Pages: 1

All times are GMT -7. The time now is 06:56 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!